# SDR 9807979905

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Secure
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AISLE EMERGENCY LIGHT AT ROW 15 INOPERATIVE.  RESEATED CONNECTOR, OPERATIONAL CHECK NORMAL.
